I have been on this medication for about a week now and this week the side effects kick in flu like symptoms, nausea, dry mouth and thirsty feeling, tired, depressed, and nervous. Today was probably one of the worst. I also felt warm and chilly on and off. I did get my temperature taken and no fever. I am wondering if these side effects were caused by this medication?
Hi, detour! I'm not very familiar with this medication but it seems like what you're describing... dry mouth, nausea, nervousness, drowsiness, etc... are all listed here under the potential side effects of this medication:
Now, don't worry because you won't get them ALL and how you're feeling usually resolves within a week or two as your body adjusts to the drug.
Still. you should report these side effects to your doctor and get her/his professional advice.
Best regards and I hope you're feeling better soon. Wildcat
- Oxybutynin Information for Consumers
- Oxybutynin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxybutynin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
ALL thyroid meds give me bad side effects - nausea, flu-like symptoms, fatigue, weakness, loss of a?
Updated 4 Feb 2012 • 1 answer
Oxybutynin - My son is 8 and is on the medication for bladder spasms. He is experiencing some on and
Updated 21 Dec 2014 • 1 answer
Updated 23 Mar 2017 • 1 answer
Updated 14 Dec 2018 • 2 answers
Updated 15 Jan 2019 • 2 answers